New sufficient conditions of local regularity for solutions to the Navier-Stokes equations

Alex Mahalov, B. Nicolaenko, G. Seregin

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

New sufficient conditions of local regularity for suitable weak solutions to the non-stationary three-dimensional Navier-Stokes equations are proved. They contain the celebrated Caffarelli-Kohn-Nirenberg theorem as a particular case.

Original languageEnglish (US)
Pages (from-to)106-125
Number of pages20
JournalJournal of Mathematical Fluid Mechanics
Volume10
Issue number1
DOIs
StatePublished - Mar 2008

Fingerprint

Suitable Weak Solutions
Navier-Stokes equations
regularity
Navier-Stokes equation
Navier Stokes equations
Navier-Stokes Equations
theorems
Regularity
Three-dimensional
Sufficient Conditions
Theorem

Keywords

  • Local regularity
  • Navier-Stokes equations
  • Suitable weak solutions

ASJC Scopus subject areas

  • Materials Science (miscellaneous)
  • Oceanography
  • Fluid Flow and Transfer Processes
  • Applied Mathematics

Cite this

New sufficient conditions of local regularity for solutions to the Navier-Stokes equations. / Mahalov, Alex; Nicolaenko, B.; Seregin, G.

In: Journal of Mathematical Fluid Mechanics, Vol. 10, No. 1, 03.2008, p. 106-125.

Research output: Contribution to journalArticle

@article{5627dedf5cf044f5953e968d4e39787f,
title = "New sufficient conditions of local regularity for solutions to the Navier-Stokes equations",
abstract = "New sufficient conditions of local regularity for suitable weak solutions to the non-stationary three-dimensional Navier-Stokes equations are proved. They contain the celebrated Caffarelli-Kohn-Nirenberg theorem as a particular case.",
keywords = "Local regularity, Navier-Stokes equations, Suitable weak solutions",
author = "Alex Mahalov and B. Nicolaenko and G. Seregin",
year = "2008",
month = "3",
doi = "10.1007/s00021-006-0220-z",
language = "English (US)",
volume = "10",
pages = "106--125",
journal = "Journal of Mathematical Fluid Mechanics",
issn = "1422-6928",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - New sufficient conditions of local regularity for solutions to the Navier-Stokes equations

AU - Mahalov, Alex

AU - Nicolaenko, B.

AU - Seregin, G.

PY - 2008/3

Y1 - 2008/3

N2 - New sufficient conditions of local regularity for suitable weak solutions to the non-stationary three-dimensional Navier-Stokes equations are proved. They contain the celebrated Caffarelli-Kohn-Nirenberg theorem as a particular case.

AB - New sufficient conditions of local regularity for suitable weak solutions to the non-stationary three-dimensional Navier-Stokes equations are proved. They contain the celebrated Caffarelli-Kohn-Nirenberg theorem as a particular case.

KW - Local regularity

KW - Navier-Stokes equations

KW - Suitable weak solutions

UR - http://www.scopus.com/inward/record.url?scp=40249118592&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=40249118592&partnerID=8YFLogxK

U2 - 10.1007/s00021-006-0220-z

DO - 10.1007/s00021-006-0220-z

M3 - Article

VL - 10

SP - 106

EP - 125

JO - Journal of Mathematical Fluid Mechanics

JF - Journal of Mathematical Fluid Mechanics

SN - 1422-6928

IS - 1

ER -